# SDR GTIA2020022735050

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 35,715 hours, 16,349 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL APPROACH, FLIGHT ATTENDANTS SMELLED MUSTY WET SPONGE SMELL AT REAR OF A/C PACKS WERE NOT ISOLATED SINCE WE WERE NOT NOTIFIED.-PERFORMED TSM FOR CAUSE OF ODOR REF TSM 05-50-00 CHECKED ENGINES AND APU SIGNS OF LEAKGES, NONE NOTED. FOUND RT PACKAS AS CAUSE OF ODOR SEE LOG PAGE 2576385 (10 FOR LOCK OUT PROCEDURE AND MEL
